A 38-year-old member asked:
Please explain why is my skin pale/yellow after general anesthesia?
1 doctor answer • 3 doctors weighed in
Anesthesiology 37 years experience
Hard to tell: It would depend also what you needed general anesthesia for, i.e. Type and duration of surgery, degree of the blood loss, the components of anestesia and your medical history. There is a rare complication of developing hepatitis - and jaundice, potentially- after being exposed to volatile anesthetics, yet it is very rare. And common things are common - would first check with your doctors..
4.5k viewsAnswered >2 years ago
Last updated Dec 22, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.